# SDR RAIA00710028

- Difficulty date: October 23, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 22,672 hours, 19,744 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 8271013
- Part serial: 00023
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 5560 - OKC - GEAR WILL NOT RETRACT (GEAR HANDLE WILL RETRACT).  MAINTENANCE REMOVED AND REPLACED LANDING GEAR CONTROL LEVER, OPS CHECK GOOD.
